Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 45, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jun 22, 2007, 4:32 PM CDT for Webb County, Texas. It took effect at Jun 22, 2007, 4:37 PM CDT. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2007, 4:32 PM CDT (21:32 UTC)
- In effect from
- Jun 22, 2007, 4:37 PM CDT
- Expired
- Jun 22, 2007, 6:30 PM CDT
- In force
- 113 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 179 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1630 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KCRP 222137
FFWCRP
TXC479-222330-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
432 PM CDT FRI JUN 22 2007
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN AND CENTRAL WEBB COUNTY IN SOUTH TEXAS
* UNTIL 630 PM CDT
* AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE SOUTHERN AND
CENTRAL PORTIONS OF WEBB COUNTY. DOPPLER RADAR ESTIMATED UP TO
2 INCHES OF RAIN MAY HAVE FALLEN SINCE 330 PM OVER THE SOUTHEAST
PART OF WEBB COUNTY NEAR MIRANDO CITY. MORE THUNDERSTORMS WITH
VERY HEAVY RAINFALL WERE OCCURRING NEAR THE COLUMBIA BRIDGE AND
20 MILES NORTH OF AGUILARES. ADDITIONAL ACTIVITY WILL ALSO MOVE
NORTH OUT OF ZAPATA COUNTY OVER THE NEXT COUPLE OF HOURS. THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING UP TO 2 INCHES PER
HOUR.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...LAREDO...MIRANDO CITY...AGUILARES...BRUNI...COLUMBIA
BRIDGE...EL CENIZO...LAS TIENDAS...OILTON...ORVIL AND RIO BRAVO.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2790 9882 2728 9881 2728 9960 2760 9957
2764 9972 2790 9993
$$
TMT1 follow-up statement
000
WGUS74 KCRP 222235
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
530 PM CDT FRI JUN 22 2007
TXC479-222330-
WEBB-
INCLUDING THE CITIES OF...LAREDO...MIRANDO CITY
530 PM CDT FRI JUN 22 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHERN AND CENTRAL WEBB COUNTY...
AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER EAST CENTRAL
AND SOUTHEAST PORTIONS OF WEBB COUNTY. THUNDERSTORMS WERE LOCATED
FROM 10 MILES NORTH OF AGUILARES TO ABOUT 15 MILES SOUTHEAST OF
MIRANDO CITY...MOVING NORTH AT 20 MPH.
ADDITIONAL RAINFALL AMOUNTS OF OF 1 TO 2 INCHES WILL BE POSSIBLE
OVER THE EAST CENTRAL AND SOUTHEAST PORTIONS OF WEBB COUNTY THROUGH
630 PM. AREAS THAT WILL BE AFFECTED WILL BE AGUILARES...MIRANDO
CITY...BRUNI...OILTON AND HIGHWAY 59 NORTHEAST OF LAREDO.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2790 9882 2728 9881 2728 9960 2760 9957
2764 9972 2790 9993
$$
TMTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:09 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 22, 3:09 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
309 PM CDT FRI JUN 22 2007
.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...A STRENGTHENING UPPER
LEVEL SHORT WAVE EVIDENT ON WATER VAPOR IS MOVING ACROSS MEX AND
TOWARD S TX. THE SHORT WAVE IS PROGD TO CONTINUE MOVG NE ACROSS S TX
THRU SATURDAY NIGHT PROVIDING UPPER LEVEL SUPPORT WHICH WILL TAP
INTO THE ABUNDANT MOISTURE...HIGH CAPE ENVIRONMENT THATS IN
PLACE...AND PRODUCE SCT TO NUM TSRAS ACROSS S TX. BEST CHC STILL
APPEARS TO BE W PORTIONS OF CWA WHERE HIGHEST PWATS AND BEST LOW
LEVEL CONVERGENCE/FORCING ARE LOCATED. WILL EXTEND THE FFA THRU SAT
FOR LASALLE...MCMULLEN...WEBB AND DUVAL COUNTIES DUE TO VERY
SATURATED GROUND FROM PREVIOUS RAIN AND THE VERY LOW FFG. MX TEMPS
WILL REMAIN BELOW NORM AND WINDS WILL GENERALLY BE WEAK TO MODERATE
WITH HIGHER GUSTS NEAR STORMS.
&&
.MARINE...LOW PRESSURE ACROSS W TX WILL MAINTAIN A WEAK TO MODERATE
ONSHORE FLOW WITH OCCASIONAL HIGHER GUSTS NEAR SHRAS AND TSRAS.
GIVEN THE MOIST TROPICAL ENVIRONMENT...A FEW SHORT LIVED FUNNELS
WILL BE POSSIBLE AT TIMES.
&&
.AVIATION...ALTHOUGH CONDITIONS WILL PREDOMINANTLY BE VFR WITH CIGS
GENERALLY ABV 3KFT AND VSBYS P6SM...CONDITIONS WILL CONTINUE TO
VARY AND CAN DROP RAPIDLY TO IFR DUE TO SCT TO NUM TSRAS ACROSS S
TX THRU SAT. THE BEST CHCS FOR TSRAS WILL CONTINUE TO BE INLAND
AREAS WESTWARD TO LRD AND COT. GIVEN THE MOIST TROPICAL
ENVIRONMENT...A FEW SHORT LIVED FUNNELS WILL BE POSSIBLE AT TIMES
ALONG THE COASTAL AREAS.
&&
.LONG TERM (SUNDAY THROUGH FRIDAY)...THE GFS ENSEMBLES ADD CREDENCE
TO THE GFS SOLN THROUGH TUESDAY. THE GFS PROGS AN UPPER LEVEL SYSTEM
TO REMAIN QUASI-STATIONARY OVR THE CWFA THROUGH WED THEN RETROGRADE.
ALTHOUGH THE GFS ENSEMBLE SPREAD INCREASES BEYOND TUE...THE ECMWF
DETERMINISTIC SOLN MAINTAINS THE UPPER LOW OVR THE CWFA WED/THU.
THE GFS PROGS VERY HIGH PW VALUES THROUGH THU. OWING TO THE
COMBINATION OF UPPER FORCING/MSTR/INSTABILITY...WL MAINTAIN SCT
CONVECTION THROUGH THU. THE ECMWF/NOGAPS PROGS AN UPPER TROUGH TO
APPROACH THE CWFA FROM THE EAST BY FRI. THIS SUGGEST SUBSIDENCE OVR
THE CWFA FRI. HOWEVER GIVEN THE HIGH UNCERTAINTY BASED ON TIME...WL
MAINTAIN ISOLD CONVECTION OVR THE CWFA. OWING TO INCREASING ONSHORE
FLOW...SEA HGTS EXPECTED TO RISE TO NEAR SCEC CONDITIONS OFFSHORE BY
MONDAY...CONSISTENT WITH THE WAVEWATCH SOLN.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 75 88 75 87 74 / 40 40 30 40 30
VICTORIA 72 88 72 90 72 / 50 40 30 40 30
LAREDO 74 89 74 90 75 / 70 50 50 50 30
ALICE 73 89 73 87 72 / 60 50 40 50 30
ROCKPORT 76 89 76 87 77 / 40 30 30 40 30
COTULLA 71 88 71 88 73 / 60 50 50 50 30
KINGSVILLE 73 89 73 87 73 / 40 40 30 40 30
NAVY CORPUS 78 88 78 87 78 / 40 30 30 40 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR THE FOLLOWING
ZONES: DUVAL...LA SALLE...MCMULLEN...WEBB.
GM...NONE.
&&
TE/81...SHORT TERM
WC/87...LONG TERMHazardous weather outlook, Jun 22, 5:36 AM CDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 536 AM CDT FRI JUN 22 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-231045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 536 AM CDT FRI JUN 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL ARE EXPECTED THROUGHOUT ALL OF SOUTH TEXAS. HOWEVER...THE GREATEST CHANCE WILL BE ACROSS THE RIO GRANDE PLAINS. RAINFALL AMOUNTS WILL GENERALLY BE BETWEEN 1/4 TO 1/2 INCH ACROSS THE EAST AND 1/2 TO 1 INCH ACROSS THE WEST. ISOLATED AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE...ESPECIALLY ACROSS WESTERN PORTIONS OF SOUTH TEXAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SLOW MOVING LOW PRESSURE AREA COMBINED WITH TROPICAL MOISTURE WILL GENERATE SCATTERED THUNDERSTORMS THIS WEEKEND ACROSS SOUTH TEXAS. HEAVY RAINFALL AND EVEN FLOODING WILL BE THE RESULT. SEVERAL INCHES OF RAIN CAN BE EXPECTED...ESPECIALLY TO THE WEST OF A PREMONT TO ALICE TO GEORGE WEST LINE. MORE HEAVY RAIN WILL BE POSSIBLE BETWEEN MONDAY AND WEDNESDAY AS A TROPICAL WAVE AFFECTS THE REGION. SEVERAL MORE INCHES OF RAIN WILL BE POSSIBLE...ESPECIALLY ACROSS THE EASTERN PORTIONS OF THE COASTAL BEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KR/MB
In the hours before
Special weather statement, Jun 22, 1:52 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 152 PM CDT FRI JUN 22 2007 TXZ243>245-247-221945- ARANSAS-CALHOUN-NUECES-SAN PATRICIO- 152 PM CDT FRI JUN 22 2007 ...SEVERAL FUNNEL CLOUDS WERE SPOTTED ALONG THE COAST... AT 152 PM CDT...LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL FUNNEL CLOUDS AND A WATER SPOUT THAT HAS DISSIPATED NEAR HORACE CALDWELL PIER...NEAR PORT ARANSAS AND NEAR ACCESS ROAD ONE. CONDITIONS REMAIN FAVORABLE FOR FUNNEL CLOUDS TO DEVELOP ALONG THE COAST FROM ARANSAS...CALHOUN...NUECES AND SAN PATRICIO COUNTIES. THESE FUNNEL CLOUDS ARE EXPECTED TO BE SHORT LIVED. IF YOU LIVE IN THE PATH OF A STORM...YOU SHOULD BE PREPARED TO SEEK SHELTER IN THE UNLIKELY EVENT A FUNNEL CLOUD REACHES THE GROUND. TE
Special weather statement, Jun 22, 1:52 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 152 PM CDT FRI JUN 22 2007 TXZ243>245-247-221945- ARANSAS-CALHOUN-NUECES-SAN PATRICIO- 152 PM CDT FRI JUN 22 2007 CORRECTED TIME OF REPORT ...SEVERAL FUNNEL CLOUDS WERE SPOTTED ALONG THE COAST... AT 135 PM CDT...LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL FUNNEL CLOUDS AND A WATER SPOUT THAT HAS DISSIPATED NEAR HORACE CALDWELL PIER...NEAR PORT ARANSAS AND NEAR ACCESS ROAD ONE. CONDITIONS REMAIN FAVORABLE FOR FUNNEL CLOUDS TO DEVELOP ALONG THE COAST FROM ARANSAS...CALHOUN...NUECES AND SAN PATRICIO COUNTIES. THESE FUNNEL CLOUDS ARE EXPECTED TO BE SHORT LIVED. IF YOU LIVE IN THE PATH OF A STORM...YOU SHOULD BE PREPARED TO SEEK SHELTER IN THE UNLIKELY EVENT A FUNNEL CLOUD REACHES THE GROUND. TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 1:42 PM CDT | Special Marine Warning | CRP | 33 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.